# SDR FDKA200711341

- Difficulty date: November 21, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 15,935 hours, 15,093 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6143 SDF - LAVATORY SMOKE WARNING MESSAGE.  MX CLEANED AND RESECURED DUCTING TO RECIRC FAN/OPS CK GOOD.
